My dad takes both of these daily, usually within 4 to 6 hours of each other and has been doing so for several weeks. This morning, when he got out of bed, he couldn't lift one of his arms and could hardly talk. The effects went away after a little while. I'm thinking it happened from his mixing the 2 medications, but I don't know for sure. Does anyone know what could have caused it? It freaked dad and mom out, especially mom.
It sounds to me like he may have had a small stroke. He should get to the ER asap to be evaluated by a Dr. If it was a small stroke, it is possible that he could have another larger one that wont go away! Common symptoms of stroke are one sided weakness or paralysis, confusion and inability to speak coherently. This is nothing to mess with or ignore! Chances are greater than 50% he could have another. He needs to be seen in the ER where they will do scans to see if there is a bleed or an occlusion near the brain. It is not due to the medicines. I truly hope that I am wrong but to be sure he needs to go to the ER NOW and tell them what happened.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2010 • 4 answers
Posted 8 May 2011 • 2 answers
Posted 21 Jun 2011 • 1 answer
Posted 31 May 2014 • 2 answers
West Nile Virus - What is the best type of therapy for a west Niles patient with polio like partial?
Posted 1 day 17 hours ago • 0 answers